MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1882TC/46
Medical Device Problem Codes Break (1069); Failure to Capture (1081); Failure to Sense (1559); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the generator procedure, the right atrial (ra) lead exhibited low pacing impedance, loss of capture and failure to sense when in bipolar mode.It was also noted that the ra lead exhibited insulation breach.The ra lead was capped and replaced on (b)(6) 2025.The patient was stable throughout.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22801312
Report Number2017865-2025-97587
Device Sequence Number7836506
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)4030786(17)160430
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number1882TC/46
Device Lot Number4030786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite